# SDR SWAA2013012411813

- Difficulty date: January 3, 2013
- Submitted: January 24, 2013
- Operation: Air carrier
- Aircraft: N958AT
- Make and model: Boeing 717-200
- Aircraft serial: 55020
- Aircraft time: 355,100 hours, 24,257 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Doubler
- Part number: 5940766
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT APRON CRACKED AT LOWER COWLING ATTACH POINT.  REMOVED AND REPLACED DOUBLER IAW FAS EA AND SRM.
